Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The existence of certain ultra-filters on $ N$ and a conjecture of Graham and Rothschild


Author: Neil Hindman
Journal: Proc. Amer. Math. Soc. 36 (1972), 341-346
MSC: Primary 05A05; Secondary 04A20
DOI: https://doi.org/10.1090/S0002-9939-1972-0307926-0
MathSciNet review: 0307926
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The equivalence of a conjecture of Graham and Rothschild and the existence of certain ultrafilters on N is established. It is also shown that this conjecture is equivalent to an apparently stronger statement.


References [Enhancements On Off] (What's this?)

  • [1] P. Erdös, Problems and results on combinatorial number theory (preprint).
  • [2] R. L. Graham and B. L. Rothschild, Ramsey's theorem for n-parameter sets, Trans. Amer. Math. Soc. 159 (1971), 257-292. MR 0284352 (44:1580)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A05, 04A20

Retrieve articles in all journals with MSC: 05A05, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0307926-0
Keywords: Sequences, ultrafilters on N, finite distinct sums
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society